RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 8(74), Pages 78–87 (Mi vsgu282)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematics

On certain nonlocal problem with integral boundary condition for hyperbolic equation

M. V. Strigun

Dept. of Equations of Mathematical Physics, Samara State University, Samara, 443011, Russia

Abstract: In this paper, we consider mixed problem for hyperbolic equation with nonlocal boundary condition involving an integral of required solution. The existence and uniqueness of the generalized solution are established.

Keywords: hyperbolic equation, nonlocal problem, integral condition.

Full text: PDF file (287 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.95
Received: 19.10.2009
Revised: 19.10.2009

Citation: M. V. Strigun, “On certain nonlocal problem with integral boundary condition for hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 8(74), 78–87

Citation in format AMSBIB
\Bibitem{Str09}
\by M.~V.~Strigun
\paper On certain nonlocal problem with integral boundary condition for hyperbolic equation
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 8(74)
\pages 78--87
\mathnet{http://mi.mathnet.ru/vsgu282}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu282
  • http://mi.mathnet.ru/eng/vsgu/y2009/i8/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Strigun, “Nachalno-kraevaya zadacha dlya odnomernogo giperbolicheskogo uravneniya s integralnym granichnym usloviem”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 95–101  mathnet
    2. L. S. Pulkina, “A problem with dynamic nonlocal condition for pseudohyperbolic equation”, Russian Math. (Iz. VUZ), 60:9 (2016), 38–45  mathnet  crossref  isi
    3. L. S. Pulkina, A. E. Savenkova, “Zadacha s integralnym smescheniem dlya odnomernogo giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 276–289  mathnet  crossref  zmath  elib
    4. L. S. Pulkina, A. E. Savenkova, “Nelokalnaya zadacha s integralnymi usloviyami vtorogo roda dlya giperbolicheskogo uravneniya”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 1-2, 33–45  mathnet  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:60
    Full text:40
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019